×

Found 17,695 Documents (Results 1–100)

On Hölder’s inequality in Lebesgue spaces with variable order of summability. (English. Russian original) Zbl 07800622

J. Math. Sci., New York 278, No. 2, 254-263 (2024); translation from Sovrem. Mat., Fundam. Napravl. 67, No. 3, 472-482 (2021).
MSC:  46E30 26D15
PDFBibTeX XMLCite
Full Text: DOI

On calculation of the norm of a monotone operator in ideal spaces. (English. Russian original) Zbl 07800621

J. Math. Sci., New York 278, No. 2, 237-253 (2024); translation from Sovrem. Mat., Fundam. Napravl. 67, No. 3, 455-471 (2021).
MSC:  47-XX 46E30
PDFBibTeX XMLCite
Full Text: DOI

Function spaces. Volume 1 (to appear). 3rd corrected and extended edition. (English) Zbl 07122448

De Gruyter Series in Nonlinear Analysis and Applications 14. Berlin: De Gruyter (ISBN 978-3-11-058177-5/hbk; 978-3-11-058328-1/ebook). xv, 500 p. (2024).
MSC:  46-02 46E30
PDFBibTeX XMLCite

A generalized translation operator generated by the sinc function on an interval. (English. Russian original) Zbl 07805764

Proc. Steklov Inst. Math. 323, Suppl. 1, S32-S52 (2023); translation from Tr. Inst. Mat. Mekh. (Ekaterinburg) 29, No. 4, 27-48 (2023).
MSC:  47-XX 46E30
PDFBibTeX XMLCite
Full Text: DOI

Filter Results by …

Document Type

Database

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Main Field

all top 3

Software